# SDR IPXA1165419

- Difficulty date: March 3, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 6,302 hours, 3,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CARGO COMPARTMENT SEAT TRACK IS CORRODED AT STA Y450 BETWEEN FR 79 AND FR 80.  ACCOMPLISHED REPAIR ON MAIN CABIN SEAT TRACK AT FR 79 AND FR 80 Y450.
